Periodic boundary value problems and Riesz bases
Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1714-1720
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_9_a22,
author = {V. S. Mokeichev},
title = {Periodic boundary value problems and {Riesz} bases},
journal = {Differencialʹnye uravneni\^a},
pages = {1714--1720},
year = {1971},
volume = {7},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_9_a22/}
}
V. S. Mokeichev. Periodic boundary value problems and Riesz bases. Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1714-1720. http://geodesic.mathdoc.fr/item/DE_1971_7_9_a22/